Detail publikace

On existence of solutions of singular Cauchy-Nicoletti problem for a system of two differential equations

Originální název

On existence of solutions of singular Cauchy-Nicoletti problem for a system of two differential equations

Anglický název

On existence of solutions of singular Cauchy-Nicoletti problem for a system of two differential equations

Jazyk

en

Originální abstrakt

The existence of solutions of singular Cauchy-Nicoletti problem for a system of two differential equations are considered

Anglický abstrakt

The existence of solutions of singular Cauchy-Nicoletti problem for a system of two differential equations are considered

BibTex


@article{BUT40740,
  author="Jaromír {Baštinec} and Josef {Diblík}",
  title="On existence of solutions of singular Cauchy-Nicoletti problem for a system of two differential equations",
  annote="The existence of solutions of singular Cauchy-Nicoletti problem for a system of two differential equations are considered",
  chapter="40740",
  journal="Fasciculi Mathematici",
  volume="25",
  year="1995",
  month="january",
  pages="5",
  type="journal article - other"
}